# SDR UPS804266

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE FORWARD AIRCRAFT COMPARTMENT FINGER DOUBLER AT STATION 55 AND LONGERON 31R.  MAINTENANCE REMOVED THE FINGER DOUBLER, FABRICATED AND INSTALLED THE FINGER DOUBLER IAW SRM 53-3-3 FIGURE 1 AND SRM 51-1-21.
